# SDR GTIA020431

- Difficulty date: May 7, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 95906
- Part serial: 1781
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - PRIMARY TRIM HESITATES NOSE UP DIRECTION OCCURS USING BOTH CAPTAINS OR F/O'S YOKE SWITCHES AND USING SUIT CASE HANDLES.  REMOVED AND REPLACED PRIMARY TRIM MOTOR.  OPERATIONAL CHECKS GOOD.  (M)
